Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have frequent UTI's. Took amoxicillin, ciprofloxacin, cranberry tablets, not much relief. Solution?

Hi, I'm Stephanie age 27 and have been having frequent UTIs for the past few years. I have tried pretty much every antibiotic out there and haven't recovered. I've taken Amoxicillin, Norfloxacine, Ciprofloxacin, vitamin c, cranberry tablets, B-Mennose and more. I'm just now going to start trying Doxycycline Hyclate. Everytime I go to the doctor they prescribe me something that doesn't work. I believe I was starting to see a little bit improvement with Amoxicillin but that was after taking the whole bottle and 2,000 mg a day! I go to the bathroom most frequently during the day and at night (up to 8 times a night). What should I do? I've had it with the drs I've been seeing and scared to death to go to a urologist.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
hi,
You are either suffering from recurrent UTI or chronic UTI which is not responding to antibiotics. You need expert care by urologist. UTI is common in sexually active young females and it usually respond to a course of sensitive antibiotic. If its not responding then you need to be evaluated for the cause of recurrent UTI. Get urine routine and culture sensitivity examination done. You need usg of abdomen and x-ray called voiding cystourethrogram to look for any reflux of urine into the kidneys. Please visit a urologist
Answered: Sat, 19 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor